RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2017, Volume 298, Pages 75–100 (Mi tm3821)  

This article is cited in 2 scientific papers (total in 2 papers)

On the Van Vleck Theorem for Limit-Periodic Continued Fractions of General Form

V. I. Buslaev

Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: The boundary properties of functions representable as limit-periodic continued fractions of the form $A_1(z)/(B_1(z)+A_2(z)/(B_2(z)+…))$ are studied; here the sequence of polynomials $\{A_n\}_{n=1}^\infty $ has periodic limits with zeros lying on a finite set $E$, and the sequence of polynomials $\{B_n\}_{n=1}^\infty $ has periodic limits with zeros lying outside $E$. It is shown that the transfinite diameter of the boundary of the convergence domain of such a continued fraction in the external field associated with the fraction coincides with the upper limit of the averaged generalized Hankel determinants of the function defined by the fraction. As a consequence of this result combined with the generalized Pólya theorem, it is shown that the functions defined by the continued fractions under consideration do not have a single-valued meromorphic continuation to any neighborhood of any nonisolated point of the boundary of the convergence set.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-07531
Ministry of Education and Science of the Russian Federation НШ-9110.2016.1
The work was supported in part by the Russian Foundation for Basic Research (project no. 15-01-07531) and by a grant of the President of the Russian Federation (project no. NSh-9110.2016.1).


DOI: https://doi.org/10.1134/S0371968517030062

Full text: PDF file (325 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2017, 298, 68–93

Bibliographic databases:

UDC: 517.53
Received: February 21, 2017

Citation: V. I. Buslaev, “On the Van Vleck Theorem for Limit-Periodic Continued Fractions of General Form”, Complex analysis and its applications, Collected papers. On the occasion of the centenary of the birth of Boris Vladimirovich Shabat, 85th anniversary of the birth of Anatoliy Georgievich Vitushkin, and 85th anniversary of the birth of Andrei Aleksandrovich Gonchar, Tr. Mat. Inst. Steklova, 298, MAIK Nauka/Interperiodica, Moscow, 2017, 75–100; Proc. Steklov Inst. Math., 298 (2017), 68–93

Citation in format AMSBIB
\Bibitem{Bus17}
\by V.~I.~Buslaev
\paper On the Van Vleck Theorem for Limit-Periodic Continued Fractions of General Form
\inbook Complex analysis and its applications
\bookinfo Collected papers. On the occasion of the centenary of the birth of Boris Vladimirovich Shabat, 85th anniversary of the birth of Anatoliy Georgievich Vitushkin, and 85th anniversary of the birth of Andrei Aleksandrovich Gonchar
\serial Tr. Mat. Inst. Steklova
\yr 2017
\vol 298
\pages 75--100
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3821}
\crossref{https://doi.org/10.1134/S0371968517030062}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3725049}
\elib{http://elibrary.ru/item.asp?id=30727065}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2017
\vol 298
\pages 68--93
\crossref{https://doi.org/10.1134/S0081543817060062}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000416139300006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85036611014}


Linking options:
  • http://mi.mathnet.ru/eng/tm3821
  • https://doi.org/10.1134/S0371968517030062
  • http://mi.mathnet.ru/eng/tm/v298/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Buslaev, “On Singular points of Meromorphic Functions Determined by Continued Fractions”, Math. Notes, 103:4 (2018), 527–536  mathnet  crossref  crossref  mathscinet  isi  elib
    2. V. I. Buslaev, “Schur's criterion for formal power series”, Sb. Math., 210:11 (2019), 1563–1580  mathnet  crossref  crossref  mathscinet  adsnasa  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:186
    References:10
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020